Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
33 p, 1.1 MB Bifurcation values for a familiy of planar vector fields of degree five / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We study the number of limit cycles and the bifurcation diagram in the Poincar' sphere of a one-parameter family of planar differential equations of degree e ˙ five x = Xb (x) which has been already considered in previous papers. [...]
2015 - 10.3934/dcds.2015.35.669
Discrete and continuous dynamical systems. Series A, Vol. 35 Núm. 2 (2015) , p. 669-701  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.